


Bro-Zedex SF Syrup
Manufacturer
Wockhardt Ltd
Salt Composition
Terbutaline (1.25mg/5ml) + Bromhexine (4mg/5ml) + Guaifenesin (50mg/5ml)
Key Information
Short Description
Bro-Zedex SF Syrup is used in the treatment of cough with mucus. It thins mucus in the nose, windpipe, and lungs, making it easier to cough out. It also provides relief from runny nose, sneezing, itching, and watery eyes.
Dosage Form
Syrup
Introduction
Bro-Zedex SF Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect or be affected by this medicine.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Bro-Zedex SF Syrup may be taken with or without food but it is better to take it at a fixed time.
How it works
Bro-Zedex SF Syrup is a combination of three medicines: Guaifenesin, Terbutaline, and Bromhexine which relieves cough with mucus.
Quick Tips
Bro-Zedex SF Syrup relieves cough accompanied with mucus that is associated with broncho-pulmonary disorders such as bronchitis, bronchial asthma, and emphysema may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you monitor your blood glucose regularly while taking this medicine if you are diabetic inform your doctor if you have a history of thyroid or heart disease stop taking Bro-Zedex SF Syrup and inform your doctor if your cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash, or persistent headache
Related Medicines

Biocof BR Syrup

Wancuf BR Syrup

Ascodex BR Syrup

Ascodex BR Syrup

Nefdyl X Syrup

Broxtar-BR Syrup

Ascodex SF Syrup Sugar Free

Terboley BR Syrup

Kepx Syrup

Nocfree Syrup
Frequently asked questions
Will taking more than the recommended dose of Bro-Zedex SF Syrup be more effective?
No, taking a higher than the recommended dose may not be more effective, as it may increase the risk of serious side effects and toxicity. If you experience increased severity of your symptoms that are not relieved by the recommended doses, it is recommended that you consult your doctor for re-evaluation.
What are the instructions for storage and disposal of Bro-Zedex SF Syrup?
To ensure the safe use of Bro-Zedex SF Syrup, it is essential to store it according to the instructions provided on the pack or label. Keep the medicine in its original container, tightly closed, and out of reach of children, pets, and other individuals. Dispose of any unused medicine properly to avoid accidental consumption.